# SDR SWIA200616577

- Difficulty date: April 8, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 23,413 hours, 33,962 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 2939
- Condition: Malfunctioned
- Location: Rudder
- Part time: 6,620 hours, 10,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRIM LIGHT ON AUTOPILOT ENGAGE PANEL ILLUM INFLIGHT.  REPLACED RUDDER SERVO IAW 22-00-00.  OPERATIONAL CHECK GOOD.
